# SDR SWAA2021042720550

- Difficulty date: September 26, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 54,885 hours, 29,150 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 827 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L IS DAMAGED AT BS827+5 / CUTOUT DAMAGED SECTION OF STR;24L. BS818.5-847. REPAIRED STR 24L PER SRM 53-00-03-2R-1.
